# SDR AWXA200200087

- Difficulty date: January 13, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 65C26602217
- Condition: Chafed
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK DAMAGE WAS FOUND TO THE LT WING NR 2 L/E SLAT ACTUATOR ATTACH RIB WS 189. MAINTENANCE DRESSED OUT DAMAGE TO NR 2 SLAT ACTUATOR ATTACH RIB, FABRICATED REPAIR ANGLE AND SHIMS, AND INSTALLED REPAIRS.  SLAT REMOVED AND REINSTALLED.
